Orbital Shadowing Property
contributor author | علیرضا زمانی بهابادی | en |
contributor author | بهمن هنری | en |
contributor author | Ali Reza Zamani Bahabadi | fa |
contributor author | Bahman Honari | fa |
date accessioned | 2020-06-06T14:17:00Z | |
date available | 2020-06-06T14:17:00Z | |
date issued | 2008 | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/3390034?show=full | |
description abstract | Let M be a generalized homogeneous compact space, and let Z(M) denotes the space of homeomorphisms of M with the C0 topology. In this paper, we show that if the interior of the set of weak stable homeomorphisms on M is not empty then for any open subset W of Z(M) containing only weak stable homeomorphisms the orbital shadowing property is generic in W. | en |
language | English | |
title | Orbital Shadowing Property | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | orbital shadowing property | en |
subject keywords | δ-pseudo-orbit | en |
subject keywords | shadowing property | en |
journal title | Bulletin of the Korean Mathematical Society | en |
journal title | Bulletin of the Korean Mathematical Society | fa |
pages | 645-650 | |
journal volume | 45 | |
journal issue | 4 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1013854.html | |
identifier articleid | 1013854 |
Files in this item
Files | Size | Format | View |
---|---|---|---|
There are no files associated with this item. |